To refer to this page use:
|Abstract:||We investigate deformations and characterizations of elliptic Calabi-Yau varieties, building on earlier works of Wilson and Oguiso. We show that if the second cohomology of the structure sheaf vanishes, then every deformation is again elliptic. More generally, all non-elliptic deformations derive from abelian varieties or K3 surfaces. We also give a numerical characterization of elliptic Calabi-Yau varieties under some positivity assumptions on the second Todd class. These results lead to a series of conjectures on fibered Calabi-Yau varieties.|
|Electronic Publication Date:||2015|
|Citation:||Kollar, J. (2015). Deformations of elliptic Calabi-Yau manifolds. Recent Advances in Algebraic Geometry, 417 (254 - 290|
|Pages:||254 - 290|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||Recent Advances in Algebraic Geometry|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.